# SDR SWAA2022030476335

- Difficulty date: March 26, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK STA 945 LBL3 HAS CORROSION / REMOVED AND EVALUATED CORROSION; ORIGINAL THICKNESS .070' LOSS OF .070'. FOUND 100%. MATERIAL LOSS. BLENDED FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED -13 CARGO TRACK STA 947 TO FACTORY SPLICE AT STA 887 PER SRM 51-40-2-0G-0 AND DWG 147A7500 REV-
